Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to the paper ``Duality and flat base change on formal schemes''


Authors: Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman
Journal: Proc. Amer. Math. Soc. 131 (2003), 351-357
MSC (2000): Primary 14F99; Secondary 13D99, 14B15, 32C37
Published electronically: June 5, 2002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In §8.3 of our paper ``Duality and Flat Base Change on Formal Schemes" some important results concerning localization and preservation of coherence by basic duality functors were based on the false statement that any closed formal subscheme of an open subscheme of the completion $\mathscr P$of a relative projective space is an open subscheme of a closed formal subscheme of $\mathscr P$. In this note, the said results are provided with solid foundations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F99, 13D99, 14B15, 32C37

Retrieve articles in all journals with MSC (2000): 14F99, 13D99, 14B15, 32C37


Additional Information

Leovigildo Alonso Tarrío
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain
Email: leoalonso@usc.es

Ana Jeremías López
Affiliation: Departamento de Álxebra, Facultade de Matemáticas, Universidade de Santiago de Compostela, E-15782 Santiago de Compostela, Spain
Email: jeremias@usc.es

Joseph Lipman
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: lipman@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06558-9
PII: S 0002-9939(02)06558-9
Keywords: Grothendieck duality, formal scheme
Received by editor(s): July 2, 2001
Received by editor(s) in revised form: September 7, 2001
Published electronically: June 5, 2002
Additional Notes: The first two authors were partially supported by Spain’s DGESIC PB97-0530 research project. They thank the Mathematics Department of Purdue University for its hospitality and support.
The third author was partially supported by the National Security Agency.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2002 American Mathematical Society